# SDR SWAA2022051090811

- Difficulty date: April 3, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM FLOOR STRUCTURE LOCATED BS867 AT LEVEL LBL69 AND WL208.1 AT PASSENGER CABIN 2022-168789 / [01] TOOL USED: ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 26-JAN-23 TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[03] PERFORMED PERMANENT REPAIR ON CREASE BEAM FLOOR STRUCTURE LOCATED BS867 AT LEVEL LBL69 AND WL208.1 AT PASSENGER CABIN IAW EA#22-153-01201-WIP1 & 22-153-01201-WIP2;[04] PERFORMED PERMANENT REPAIR ON CREASE BEAM FLOOR STRUCTURE LOCATED BS867 AT LEVEL LBL69 AND WL208.1 AT PASSENGER CABIN IAW EA#22-153-01201-WIP1 & 22-153-01201-WIP2. CERTIFIED RII;[05] PERFORMED PERMANENT REPAIR ON CREASE BEAM FLOOR STRUCTURE LOCATED BS867 AT LEVEL LBL69 AND WL208.1 AT PASSENGER CABIN IAW EA#22-153-01201-WIP1 & 22-153-01201-WIP2
